On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k

M. Mignotte, A. Pethő, F. Lemmermeyer

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)245-269
Number of pages25
JournalActa Arithmetica
Volume76
Issue number3
Publication statusPublished - 1996

Fingerprint

Thue Equations
Family

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k. / Mignotte, M.; Pethő, A.; Lemmermeyer, F.

In: Acta Arithmetica, Vol. 76, No. 3, 1996, p. 245-269.

Research output: Contribution to journalArticle

Mignotte, M, Pethő, A & Lemmermeyer, F 1996, 'On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k', Acta Arithmetica, vol. 76, no. 3, pp. 245-269.
Mignotte, M. ; Pethő, A. ; Lemmermeyer, F. / On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k. In: Acta Arithmetica. 1996 ; Vol. 76, No. 3. pp. 245-269.
@article{a2a5923f166f4cd5ba19cd82cbb3f138,
title = "On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k",
author = "M. Mignotte and A. Pethő and F. Lemmermeyer",
year = "1996",
language = "English",
volume = "76",
pages = "245--269",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - On the family of Thue equations x3-(n - 1)x2y - (n + 2)xy2 - Y3 = k

AU - Mignotte, M.

AU - Pethő, A.

AU - Lemmermeyer, F.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030472411&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030472411&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030472411

VL - 76

SP - 245

EP - 269

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -